# SDR ASOA02233

- Difficulty date: April 1, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Butt Strap
- Part number: 12006158003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE CENTER BUTT STRAP IN THE CARGO AREA BETWEEN FRAMES 40 AND 44 WAS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CORRODED CENTER BUTT STRAP IAW SRM'S 51-40-02 AND 51-25-00.  (M)
